Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i10.10
pages 1-12

On Mathematical modeling of Fractional-Differential Dynamics of Flushing Process for Saline Soils with Parallel Algorithms Usage

Vsevolod A. Bogaenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Iurii G. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

SINOPSIS

Fractional-differential mathematical model for investigation of abnormal dynamics of flushing process for salted ground massifs is constructed. The corresponding boundary value problems are stated for fractional-differential equations of filtration and mass transfer, algorithm for numerical solving is proposed, approach for parallelization of computations on graphic processors is stated, example of construction of closed form of problem solution in the case of averaging of field of filtration velocities is stated.


Articles with similar content:

On Functional Form of Pontryagin's First Direct Method and Comparison of Guaranteed Times in Dynamic Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Kirill A. Chikriy
The Generalized L-Problem of Moments In an Abstract Linear Normalized Space with Constraints in the Form of Linear inequalities
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
O. V. Borovik, V. A. Gnatyuk
Control of a Hyperbolic System with Conjugation Conditions of Localized Mass
Journal of Automation and Information Sciences, Vol.36, 2004, issue 12
Ivan V. Sergienko, Vasiliy S. Deineka
Investigation of the Influence of Control Forces on the Stability of a Satellite with a Gravitational Stabilizer by Means of Computer Algebra
Journal of Automation and Information Sciences, Vol.50, 2018, issue 7
Andrey V. Banshchikov
Some Modeling Problems of Fractional-Differential Geofiltrational Dynamics within the Framework of Generalized Mathematical Models
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Vladimir M. Bulavatskiy